# SDR DALA2015120907471

- Difficulty date: December 9, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,384 hours, 45,510 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND PIN OUT OF L1 DOOR EMERGENCY ESCAPE SLIDE.  THE SLIDE RAFT WAS REPLACED.
